# SDR SWIA201024225

- Difficulty date: May 14, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 15,963 hours, 13,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CEILING EMERGENCY LIGHT INOP.  (FLT 5946)RELAMPED.
